# SDR CA130803011

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 67,756 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AE4895600
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND CREWS NOTICED HYDRAULIC FLUID COMING FROM THE MAIN CARGO DOOR. MAINTENANCE DISCOVERED A CHECK VALVE HAD SHEARED IN TWO AND SUBSEQUENTLY REPLACED THE MAIN CARGO DOOR NR 6 HYDRAULIC MANIFOLD.
